Shi, X

< Back to all Authors
Number of items: 2.
Group by: Item type | Date

1 June 2018

Shi, X, Lim, CC, Xu, S and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Robust approximation-based adaptive control of multiple state delayed nonlinear systems with unmodeled dynamics. International Journal of Robust and Nonlinear Control, 28 (9). 3303 - 3323. ISSN 1049-8923

1 November 2018

Shi, X, Lim, CC, Shi, Peng ORCID: 0000-0001-8218-586X and Xu, S (2018) Adaptive Neural Dynamic Surface Control for Nonstrict-Feedback Systems with Output Dead Zone. IEEE Transactions on Neural Networks and Learning Systems, 29 (11). 5200 - 5213. ISSN 2162-237X